Coming off of depo prevera

Discussion in 'Contraception' started by Ashleyleeann19, Apr 21, 2016.


 

Dear Members: We have operated this forum since 2002. We currently have over 12,000 members that have free access to thousands of health related discussions. We rely on you as a member to peruse our health articles but do need your help in ensuring that the site will continue to operate for years to come. We ask that you CLICK ON OUR ADS to support the site. Thank you for your trust.

  1. Ashleyleeann19

    Ashleyleeann19 New Member

    Hi there! New to this kind of thing. I was on depo for close to 3 years now and ive been off for 4 months now. Ive had really bad headaches, iritability & also i feel like im going crazy! But from reading on here i have read that all of that is normal to happen when having with drawls from this shot. Thankfully it didnt take long for my period to come back! Any advice!?

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  2. Sita

    Sita New Member

    Hello! I stopped Depo just recently after almost 9 years of it and my life is now a nightmare! How are you feeling now?!

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

Share This Page

SUPPORT OUR WEBSITE, CLICK OUR ADS